# SDR SIMA200233813

- Difficulty date: November 25, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, A PREVIOUS REPAIR OF THE FORWARD DIGITAL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGE PREVIOUS REPAIR SECTION OF THE FORWARD DIGITAL. FABRICATED A REPLACEMENT STRAP AND TWO DOUBLERS.  REPAIR DONE IAW EMB-145 (SRN-145/1142, CHAPTER 53, REV 20) 53-21-10 PARA 4 AND STANDARD SRM PRACTICES.  (M)
